# SDR HNAA2012122801135

- Difficulty date: December 28, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 43,770 hours, 50,609 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: F

## Discrepancy

DISCHARGED, HAND OPERATED DRY FILM FIRE EXTINGUISHER, DUE TO SMALL FIRE IN APU BAY.  INSPECTED APU BAY.  FOUND NO DAMAGE FROM FIRE OR FIRE EXTINGUISHING AGENT. CLEANED APU COMPARTMENT IAW STANDARD PRACTICES.
